# SDR 2023F00284

- Difficulty date: September 21, 2023
- Submitted: September 22, 2023
- Operation: General aviation
- Aircraft: N904A
- Make and model: Boeing 747-400
- Aircraft serial: 33097
- Aircraft time: 64,312 hours, 10,005 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Duct
- Part number: 65B4095813
- Part serial: NSN
- Condition: Damaged
- Location: Zone 600
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

DURING FLAP RETRACTION - FLAP DRIVE MSG  (LE L1 DRIVE FAIL FCU 27674)  , CREW DECLARED EMERGENCY ,DUMPED FUEL AND  RETURNED TO AIRPORT (LAX) .AFTER T/S SYSTEM  , FOUND LE L1 PDU NPEUMATIC DUCT FLANGE DAMAGE.
